# SDR JJBA20170324019

- Difficulty date: March 24, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,751 hours, 49,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT FRAME JOINT SPLICE ANGLE AT STN X136.8 (BEHIND LT FLIGHT DECK SIDEWALL PANEL). REPLACED DAMAGED PARTS IAW SRM 51-10-00.
